Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 24, NWS Green Bay, WI

July 19, 20197 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2019, 9:40 PM CDT for 7 counties in Wisconsin. It was in force for 50 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2019, 9:40 PM CDT (02:40 UTC)
Expired
Jul 19, 2019, 10:30 PM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 52 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 9:45 PM CDTTSTM WND DMGLanges Corners, WI
Jul 19, 9:54 PM CDTTSTM WND DMGKewaunee, WIWIDESPREAD TREE DAMAGE THROUGHOUT THE COUNTY. SPORADIC POWER OUTAGES REPORTED.
Jul 19, 9:57 PM CDTTSTM WND DMGWautoma, WIA FEW TREES DOWN THROUGHOUT THE COUNTY. NO FLOODING REPORTED.
Jul 19, 9:57 PM CDTTSTM WND GST 46Wautoma, WI
Jul 19, 10:00 PM CDTTSTM WND GST 48Kewaunee, WIGUST AT THE KEWAUNEE MARINE SITE.
Jul 19, 10:13 PM CDTTSTM WND GST 52Oshkosh, WI
Jul 19, 10:22 PM CDTTSTM WND GST 46Manitowoc, WI
Jul 19, 10:25 PM CDTTSTM WND DMGNewton, WISEVERAL TREES DOWN.
Jul 19, 10:30 PM CDTTSTM WND DMGManitowoc, WIWIDESPREAD WIND DAMAGE THROUGHOUT MANITOWOC COUNTY. SEVERAL POWERLINES DOWN THROUGHOUT THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:55 PM CDTSevere Thunderstorm Watch PDSSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2503 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

437 
WUUS53 KGRB 200240
SVRGRB
WIC009-015-061-071-087-137-139-200330-
/O.NEW.KGRB.SV.W.0024.190720T0240Z-190720T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
940 PM CDT Fri Jul 19 2019

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southern Brown County in northeastern Wisconsin...
  Southern Kewaunee County in northeastern Wisconsin...
  Calumet County in east central Wisconsin...
  Winnebago County in east central Wisconsin...
  Southern Waushara County in central Wisconsin...
  Southeastern Outagamie County in northeastern Wisconsin...
  Manitowoc County in east central Wisconsin...

* Until 1030 PM CDT.

* At 940 PM CDT, severe thunderstorms were located along a line
  extending from near Algoma to near Kaukauna to 11 miles southwest
  of Plainfield, moving southeast at 70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Appleton, Oshkosh, Manitowoc, Kewaunee, Wautoma, Menasha, Kaukauna,
  Kimberly, Berlin and Chilton.

People at Ford Festival Park should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4398 8889 4398 8960 4407 8960 4427 8831
      4459 8737 4433 8748 4418 8746 4407 8760
      4390 8769 4389 8816 4394 8816 4394 8840
      4389 8841 4389 8888
TIME...MOT...LOC 0240Z 301DEG 63KT 4454 8742 4422 8823 4406 8957 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM
2 follow-up statements
483 
WWUS53 KGRB 200308
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1008 PM CDT Fri Jul 19 2019

WIC009-015-061-071-087-137-139-200330-
/O.CON.KGRB.SV.W.0024.000000T0000Z-190720T0330Z/
Brown WI-Kewaunee WI-Calumet WI-Winnebago WI-Waushara WI-
Outagamie WI-Manitowoc WI-
1008 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN BROWN...SOUTHWESTERN KEWAUNEE...CALUMET...WINNEBAGO...
SOUTHEASTERN WAUSHARA...SOUTHEASTERN OUTAGAMIE AND MANITOWOC
COUNTIES...

At 1008 PM CDT, severe thunderstorms were located along a line
extending from 22 miles northwest of The Big Sable Point Lighthouse
to 6 miles northeast of Cleveland to near Green Lake, moving
southeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Appleton, Oshkosh, Manitowoc, Kewaunee, Wautoma, Menasha, Kaukauna,
Kimberly, Berlin and Chilton.

People at Ford Festival Park should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4398 8889 4398 8959 4427 8831 4450 8742
      4432 8748 4418 8746 4407 8760 4390 8769
      4389 8816 4394 8816 4394 8840 4389 8841
      4389 8888
TIME...MOT...LOC 0308Z 301DEG 63KT 4429 8685 4397 8766 4382 8899 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM
436 
WWUS53 KGRB 200319
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1019 PM CDT Fri Jul 19 2019

WIC009-061-087-137-200329-
/O.CAN.KGRB.SV.W.0024.000000T0000Z-190720T0330Z/
Brown WI-Kewaunee WI-Waushara WI-Outagamie WI-
1019 PM CDT Fri Jul 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWN...SOUTHWESTERN
KEWAUNEE...SOUTHEASTERN WAUSHARA AND SOUTHEASTERN OUTAGAMIE COUNTIES
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
east central Wisconsin.

LAT...LON 4394 8887 4403 8867 4430 8749 4417 8747
      4407 8760 4390 8769 4389 8816 4394 8816
      4394 8840 4389 8842 4390 8888
TIME...MOT...LOC 0319Z 286DEG 41KT 4431 8676 4399 8757 4384 8890 

$$

WIC015-071-139-200330-
/O.CON.KGRB.SV.W.0024.000000T0000Z-190720T0330Z/
Calumet WI-Winnebago WI-Manitowoc WI-
1019 PM CDT Fri Jul 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CALUMET...SOUTHERN WINNEBAGO AND MANITOWOC COUNTIES...

At 1019 PM CDT, severe thunderstorms were located along a line
extending from 21 miles northwest of The Big Sable Point Lighthouse
to 7 miles southeast of Manitowoc to near Green Lake, moving east at
45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Oshkosh, Manitowoc, Chilton, Brillion, Cleveland, Valders, St.
Nazianz, St Anna, Camp Rokilio Scout Camp and Central Lake Winnebago.

People at Ford Festival Park should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4394 8887 4403 8867 4430 8749 4417 8747
      4407 8760 4390 8769 4389 8816 4394 8816
      4394 8840 4389 8842 4390 8888
TIME...MOT...LOC 0319Z 286DEG 41KT 4431 8676 4399 8757 4384 8890 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:41 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 19, 6:41 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
641 PM CDT Fri Jul 19 2019

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Saturday
Issued at 352 PM CDT Fri Jul 19 2019

Main focus is on potential for significant severe weather this
evening.

Latest surface observations as of 20 UTC indicated surface warm
front making slow progress northward ahead of developing surface
wave currently over southwest Minnesota. Warm front stretched from
near Sheboygan to near Stevene Point to LaCrosse. Warm front has
been a bit slower moving northward than previously forecast.
Meanwhiile, upstream convection has rapidly developed near and
just northeast of surface low pressure system. Discrete SC
structures and small line segments already taking shape southwest
of DLH to near Alexandria Minnesota. Convection already starting
to enter far northwest Wisconsin northwest of Hayward. Appears
active convection will start to impact the far northwest portion
of the forercast area by 22-23 UTC which is a little sooner than
previous CAM forecasts. CAMS,particularly the HRRR, have been
very consistent in convection growing upscale to impressive QLCS
and tracking it across the northcentral portion of the forecast
area. However latest few HRRR runs have been a bit further south
with the deep convection which seems to fit the latest radar and
satellite observations. Deep layer shear over the northern half of
the forecast area is impressive especially given the degree of
instablity currently situated over the southern half of Minnesota
and over the southwest half of Wisconsin. MLCAPES are well over
4000 J/kg in this area and the instablity continues to move slowly
northward ahead of the approaching low pressure system. The
combination of 0-6 km shear greater than 40-45 kts and instablity
certainly favors initially discrete SC storms over central
Minnesota into northwest Wisconsin capable of very large hail,
significant damaging winds and perhaps a few tornadoes. There is
some uncertainty as to how quickly the convection can grow upscale
into large bowing line segment before impacting northcentral
Wisconsin. Another complicating factor is that the airmass over
far northern Wisconsin is still not as unstable as surface Tds are
still only in the mid-upper 50s. Thus, the greatest severe
weather threat may end up shifting a little further south. Given
the amount of 0-3 km shear, possibity of embedded weak tornadoes
within organized QLCS is also possible especially over northcentral
part of the forecast area.

ST forecast guidance has been pretty consistent on moving
convective activity east of the area around midnight.

Saturday, still somewhat uncertain for severe potential. Surface
boundary will likely extend somewhere over the central portion of
the forecast area. Models suggest another weak impulse make
interact with that boundary during the afterenoon hours which may
kick off additional convection. At this time, a slight risk for
the southern portion still seems warranted but will need to see
how overnight convection plays out as atmosphere may be pretty
worked over. Certainly will be noticably cooler for Saturday with
clouds and northerly winds especially north of I29.

.LONG TERM...Saturday Night Through Friday
Issued at 352 PM CDT Fri Jul 19 2019

The main highlights from this forecast period are the precip
trends for Saturday night into Sunday and the upper-level pattern
change that will bring drier conditions and near seasonal
temperatures to the area.

Saturday night into Sunday...A nearly stationary frontal boundary
will propagate south over Wisconsin on Saturday. By Saturday
evening, a surface high pressure system will be moving into the
Upper Mississippi Valley helping to push the slow frontal boundary
south out of the forecast area. Model guidance indicates the main
axis of showers and storms will ride along this front, with less
significant precipitation trailing behind it. The possibility for
storms over the forecast area late Saturday evening and night
will be on the decrease, as instability and lapse rates decrease
across the forecast area as the front moves south. It is possible
for some of the trailing precipitation to stick around across
central and east-central Wisconsin into Sunday morning.

Rest of the extended...The upper-level pattern will begin to
change on Sunday evening over the Upper Mississippi Valley to a
northwest mean flow. At the same time, a strong ridge of high
pressure over the Northern Plains will continue to build. The
northwest flow aloft and a surface high pressure moving into the
Northern Plains from Canada will keep the forecast area dry
through the rest of the extended. There are some hints of a
shortwave impacting the area on Wednesday that could bring the
next chance for showers and storms, however, much uncertainty
remains with this feature. Will continue to monitor.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 641 PM CDT Fri Jul 19 2019

A mesoscale convective system is currently developing across
northwest Wisconsin and is forecast to dive southeast through all
of the TAF sites during the evening hours. This complex is
expected to bring mainly high winds and heavy rain, however
isolated tornadoes and large hail are also possible. The complex
is expected to reach RHI around 00Z, AUW/CWA just after 01Z,
KGRB/KATW/KOSH just after 03Z and KMTW after 04Z.

Shower and thunderstorm activity is expected to end during the
overnight with relatively benign conditions through the morning
hours on Saturday. Showers and thunderstorms are again possible on
Saturday, mainly across central and east-central Wisconsin.
However there is quite a bit of model uncertainty with some models
keeping the activity south of the TAF sites. Therefore will leave
out of the current set of TAFs.

.KOSH...Southerly winds less than 10 knots this evening. Medium
confidence in TSRA impacting KOSH between 03-06Z this evening.
These thunderstorms could be strong to severe as they hit the
airport with damaging winds and heavy rain. Isolated tornadoes and
large hail are also possible. Introduced a prevailing group for
TSRA with northwest wind potential of 30 knots impacting the
terminal. Most favorable timing for thunderstorm activity Saturday
afternoon is between 17-23Z Saturday if it occurs.

Windshifts of interest include...potential for abrupt wind shift
to northwest due to thunderstorm winds at around 03Z. Low
confidence in wind direction post thunderstorm activity tonight,
current forecast keeps winds southwest.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT this evening for WIZ013-020-021-030-
031-035>040-045-048>050-073-074.
&&

SHORT TERM.....ESB
LONG TERM......Hykin
AVIATION.......Kurimski
Hazardous weather outlook, Jul 19, 3:16 PM CDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
316 PM CDT Fri Jul 19 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
316 PM CDT Fri Jul 19 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

A significant severe weather outbreak appears increasingly likely
over parts of central, northcentral and northeast Wisconsin this
evening. The primary severe weather threat will be damaging
straight lines winds and large hail. A tornado or two is also
possible, especially earlier in the evening over northcentral
Wisconsin. As the evening progresses the threat will likely
transition to damaging straight lines winds. Localized wind gusts
to 70 mph are possible this evening especially north of highway
29.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The chance of thunderstorms will continue at times on Saturday
and Saturday night. It is possible that a severe thunderstorm
threat could develop at some point, though determining exactly
when is uncertain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

LMZ521-522-541>543-202030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
316 PM CDT Fri Jul 19 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

There is a chance of severe storms which could produce damaging
winds and large hail tonight.

Boaters should be alert for rapidly changing weather conditions.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms at times on Saturday and Saturday
night that may pose a hazard for boaters. Periods of dense marine
fog are also possible.

ESB/Hykin

In the hours before

Local storm report, Jul 19, 8:43 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
843 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
07/19/2019  M54 MPH          WOOD               WI   ASOS

&&

ECKBERG
Local storm report, Jul 19, 9:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     TSTM WND DMG     CRIVITZ                 45.23N 88.01W
07/19/2019                   MARINETTE          WI   TRAINED SPOTTER

            SEVERAL TREES DOWN. STILL COMING DOWN AT THE TIME OF THE
            CALL.

&&

ECKBERG
Local storm report, Jul 19, 9:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TSTM WND DMG     MOUNTAIN                45.18N 88.48W
07/19/2019                   OCONTO             WI   TRAINED SPOTTER

            TREES DOWN IN MOUNTAIN.

&&

ECKBERG
Local storm report, Jul 19, 9:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HEAVY RAIN       2 SE POLONIA            44.54N 89.38W
07/19/2019  M1.20 INCH       PORTAGE            WI   PUBLIC

&&

BERSCH
Local storm report, Jul 19, 9:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TSTM WND GST     HOBART                  44.49N 88.16W
07/19/2019  E50 MPH          BROWN              WI   NWS EMPLOYEE

            WIND GUSTING BETWEEN 40-50 MPH

&&

BERSCH
Local storm report, Jul 19, 9:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
933 PM CDT FRI JUL 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND GST     GREEN BAY               44.51N 88.00W
07/19/2019  M50 MPH          BROWN              WI   ASOS

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:17 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Portage, Wood73 min
Jul 19, 7:25 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oneida65 min
Jul 19, 7:50 PM CDTFlash Flood WarningGRBOneida115 min
Jul 19, 8:12 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more63 min
Jul 19, 8:20 PM CDTSpecial Marine WarningGRB115 min
Jul 19, 8:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Portage, Shawano, Waupaca, Wood52 min
Jul 19, 8:26 PM CDTTornado WarningGRBMarathon, Portage, Shawano, Waupaca34 min
Jul 19, 8:57 PM CDTTornado Warning Tornado observedGRBOutagamie, Shawano, Waupaca33 min
Jul 19, 9:08 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Marinette, Oconto, Shawano67 min
Jul 19, 9:10 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more50 min
Jul 19, 9:31 PM CDTAreal Flood AdvisoryGRBPortage, Waupaca, Wood111 min
Jul 19, 9:44 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie101 min
Jul 19, 10:09 PM CDTSpecial Marine WarningGRB111 min
Jul 19, 10:17 PM CDTSevere Thunderstorm WarningGRBDoor43 min
Jul 19, 10:25 PM CDTAreal Flood AdvisoryGRBCalumet, Manitowoc, Waushara, Winnebago2 hr
Jul 19, 10:32 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Winnebago43 min
Jul 19, 10:56 PM CDTSpecial Weather StatementGRBWinnebago34 min
Jul 20, 8:00 AM CDTFlash Flood WatchGRBBrown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more7 hr
Jul 20, 8:57 AM CDTSpecial Weather StatementGRBKewaunee33 min
Jul 20, 9:51 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood54 min
Jul 20, 9:53 AM CDTFlash Flood WarningGRBMarathon, Portage, Shawano, Waupaca, Waushara, Wood5 hr
Jul 20, 10:34 AM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more56 min
Jul 20, 10:44 AM CDTSpecial Marine WarningGRB2 hr
Jul 20, 10:46 AM CDTTornado WarningGRBPortage, Waupaca29 min
Jul 20, 10:48 AM CDTFlash Flood WarningGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more4 hr
Jul 20, 11:03 AM CDTTornado WarningGRBOutagamie, Waupaca27 min
Jul 20, 11:21 AM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more54 min
Jul 20, 11:22 AM CDTTornado Warning Tornado observedGRBBrown, Outagamie38 min
Jul 20, 11:35 AM CDTSevere Thunderstorm WarningGRBMenominee, Oconto, Shawano40 min
Jul 20, 11:47 AM CDTTornado WarningGRBBrown, Kewaunee, Manitowoc43 min
Jul 20, 11:58 AM CDTSevere Thunderstorm WarningGRBDoor62 min
Jul 20, 12:14 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc31 min
Jul 20, 12:42 PM CDTSpecial Marine WarningGRB56 min
Jul 20, 12:55 PM CDTSevere Thunderstorm WarningGRBDoor24 min
Jul 20, 1:25 PM CDTSpecial Weather StatementGRBPortage, Shawano, Waupaca, Waushara65 min
Jul 20, 2:04 PM CDTSpecial Weather StatementGRBBrown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more56 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.